Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I have had stomach flu and i am felling very weak.

I have had gastroenteritis ( stomach flu ) well i think i do, i seem t only be sick when i get up which is strange dont experience much abdomen pains to be honest rarely any, but i did at the start... at the start it was serious, vomiting, diorreah and constipation cramps ect most seem to have eased, my poop seems to be long and slimy sausage shaped id say hardish, i just dont get why iam only physically sick on a morning once i get up any ideas ? my gilfriend is not pregnant iv read everything on the internet i just want a answer from a profesional :) thanks doc
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

Looks like you are now suffering from gastritis. Take pantoprazole 40 mg twice daily before food for 5 days and then once daily before food for 7 days. And your other problem is contipation which for now i suggest u drink atleast 3 litres of water per day.
Have a healthy living
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor